MathSciNet Relay Station
MathSciNet bibliographic data
MR1826580 (2002g:33005) 33C10 (65D20)
Gil, Amparo; Segura, Javier; Temme, Nico M. On nonoscillating integrals for computing inhomogeneous Airy functions. Math. Comp. 70 (2001), no. 235, 1183–1194 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement